# SDR IPXA2017082420918

- Difficulty date: August 24, 2017
- Submitted: August 25, 2017
- Operation: Air carrier
- Aircraft: N578UP
- Make and model: Boeing 747-45E
- Aircraft serial: 27154
- Aircraft time: 100,470 hours, 16,812 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING CHECK, FOUND UPPER DECK LT SIDE EMERGENCY POWER SYS BATTERY PACK INOPERATIVE.  R & R THE BATTERY PACK IAW AMM 52-23-14.  TESTED GOOD, ACFT OK FOR SERVICE.
